# SDR CALA2025122412429

- Difficulty date: December 10, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 47,271 hours, 17,025 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT HORIZONTAL STAB LOWER SKIN AT HSS 120.30, INBD ROW, 11 INCHES FROM REAR SPAR. CRACK LENGTH: 1 INCH.  REMOVED PREVIOUS REPAIR , FABRICATE NEW DOUBLER & INSTALLED  NEW REPAIR PARTS IAW SRM 55-10-01-2R-11, REPAIR 11, PAGE 7, TABLE 204.
